Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ EHP$ spectra and periodicity. I. Geometric constructions


Author: Brayton Gray
Journal: Trans. Amer. Math. Soc. 340 (1993), 595-616
MSC: Primary 55P40; Secondary 55P42, 55Q52
MathSciNet review: 1152323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The techniques used in $ EHP$ calculation are studied, and lead to the notion of an $ EHP$ spectrum. A simple inductive procedure suggests the existence of higher order $ EHP$ spectra in which the first differential corresponds to $ {v_n}$ multiplication. The next case $ (n = 1)$ is constructed using the work of Cohen, Moore, and Neisendorfer. Some of the expected universal properties are proven.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P40, 55P42, 55Q52

Retrieve articles in all journals with MSC: 55P40, 55P42, 55Q52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1152323-X
Article copyright: © Copyright 1993 American Mathematical Society